Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 1 of 1
Search took 0.00 seconds.
Search: Posts Made By: melztreazures
Forum: Geodon 07-07-2012, 09:28 PM
Replies: 0
Views: 7,337
Posted By melztreazures
Lightbulb Geodon and Akathesia

I have heard no mention here about Geodon causing Akathesia. The closest comment was about Tardive Dyskinesia which is characterized by repetitive, involuntary, purposeless movements such as...
Showing results 1 to 1 of 1

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:03 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.